# SDR USAA991061

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Part time: 38,811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND SEVERAL 1 INCH BY 1 INCH CORROSION AREAS AT BS 344, WL 208.1, RBL 8 FLOORBEAM.  CORROSION LEVEL 1.  REPLACED T-CAP PER SRM 53-15-01A.  (M)
